Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 77, Number 1, 1 August 1987

Favourites:
ADD

Solutions of Multidimensional Extensions of the Anti‐Self‐Dual Yang‐Mills Equation
pp. 37-46(10)
Authors: Ablowitz, Mark J.; Costa, David G.; Tenenblat, Keti

Favourites:
ADD

Unimodal Polynomials Arising from Lie Superalgebras
pp. 47-59(13)
Author: Van der Jeugt, Joris

Favourites:
ADD

A Variational Approach to Nonlinear Singularly Perturbed Boundary‐Value Problems
pp. 61-88(28)
Authors: Kath, W. L.; Knessl, C.; Matkowsky, B. J.

Favourites:
ADD
Favourites:
ADD

Addenda and Corrigenda to “On the Solution of the Generalized Wave and Generalized Sine‐Gordon Equations”
pp. 101-101(1)
Authors: Ablowitz, Mark J.; Beals, Richard; Tenenblat, Keti

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more